A class of difference schemes uniformly convergent on a modified Bakhvalov mesh

Authors

DOI:

https://doi.org/10.20454/jmmnm.2019.1513

Abstract

In this paper we consider the numerical solution of a singularly perturbed one-dimensional semilinear reaction-diffusion problem.  A class of differential schemes is constructed. There is a proof of the existence and uniqueness of the numerical solution for this constructed class of differential schemes. The central result of the paper is an \(\varepsilon\)--uniform convergence of the second order \(\mathcal{O}\left(1/N^2 \right)\), for the discrete approximate solution on the modified Bakhvalov mesh. At the end of the paper there are numerical experiments, two representatives of the class of differential schemes are tested and it is shown the robustness of the method and concurrence of theoretical and experimental results.

Published

2019-09-10

How to Cite

Karasulji´c, S., Zarin, H., & Duvnjakovi´c, E. (2019). A class of difference schemes uniformly convergent on a modified Bakhvalov mesh. Journal of Modern Methods in Numerical Mathematics, 10(1-2), 16-35. https://doi.org/10.20454/jmmnm.2019.1513

Issue

Section

ART